# SDR SWAA2022121481468

- Difficulty date: December 13, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 50,914 hours, 30,648 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Clamp
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE GIRT BAR; BAR CLAMP NEEDS ADJUSTING. LEFT GIRTBAR C CLAMP TOO LOOSE AND IS ALLOWING BAR TO FALL OUT ON WHEN DOOR IS OPENED RIGHT CLAMP IS FINE<[01] ADJUSTED AFT ENTRY LEFT GIRTBAR CLAMP IAW SIP OPS CHECKS GOOD
